Please use this identifier to cite or link to this item:
|Title:||Two cases of infestation with Hymenolepis diminuta in children.|
|Authors:||de SILVA, L J|
|Citation:||de SILVA LJ. Two cases of infestation with Hymenolepis diminuta in children. Indian Journal of Pediatrics. 1951 Jan; 18(69): 24-8|
|Appears in Collections:||Indian Journal of Pediatrics|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.